# SDR CALA2025082208044

- Difficulty date: August 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75029
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LH 'Z' CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM BS 727H - 787.  R & R LT ZEE CHANNEL AT AFT CARGO BAY IAW SRM 51-40-02-0G-0.  REMOVED CORROSION ON CHANNEL IAW SRM 51-10-02-0G-0.  EVALUATED REWORKED AREA ORIGINAL MAT: 0.040" MAT LOSS" 0.001" REMAINING THICKNESS: 0.039" FOUND WITHIN LIMIT IAW SRM 53-00-53-1A-2.  TREATED & PRIMED THE ZEE CHANNEL IAW AMM 51-21-41-370-803 & AMM 51-21-72-370-804.
